Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/30668
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorMehrez, Kh.-
dc.contributor.authorSitnik, S. M.-
dc.date.accessioned2020-05-26T10:00:59Z-
dc.date.available2020-05-26T10:00:59Z-
dc.date.issued2019-
dc.identifier.citationMehrez, Kh. Functional inequalities for the Fox-Wright functions / Kh. Mehrez, S.M. Sitnik // The Ramanujan Journal. - 2019. - Vol.50, №2.-P. 263-287.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/30668-
dc.description.abstractIn this paper,our aim is to establish some mean value inequalities for the Fox–Wright functions,suchasTurán-type inequalities, Lazarevic and Wilker-type inequalities. As applications we derive some new type inequalities for hypergeometric functions and thefour-parametric Mittag–Lefflerfunctions.Furthermore,weprovethemonotonicity of ratios for sections of series of Fox–Wright functionsru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectfunction theoryru
dc.subjectFox–Wright functionsru
dc.subjectMittag–Leffler functionsru
dc.subjectTurán-type inequalitiesru
dc.titleFunctional inequalities for the Fox-Wright functionsru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Sitnik_Functional.pdf515.28 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.